# SDR AWXA200500323

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 14,143 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Zone 241
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4-DAY CHECK OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM RECEIVED A LT OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY FAULT.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
